# SDR GTIA202002135008

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 20,681 hours, 9,387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT IN AFT CABIN "BURNT POPCORN OIL SMELL."  SMELL DISSIPATED QUICKLY.-PERFORMED TSM 21-00-00-810-802-A WITH AEROTRACER SNIFFER WITH BOTH ENG 1 + 2 RUNNING CYCLING THROUGH PACK 1 + 2 FOUND VALUES WITHIN LIMITS A/C OK FOR SERVICE
